# SDR UPS98827877

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1919
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, TAIL CONE FRAME STA 1919 RT SIDE OF LONGERON 36 CRACKED.  REMOVED DAMAGED SECTION OF FRAME, FORMED FRAME SECTION IAW DAC DWG 5 704650.  HEAT TREATED ANGLES, SPLICES, FORMED FRAME IAW TPS-1003 AND DC8 SRM 51-1-1.  FAB FRAME AND SPLICE ANGLES AND DRILLED IAW DC8 SRM 53-2 -9.  DAC DWG 5704650 AND DC8 SRM 51-3-2.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
